MAUDE Adverse Event Report: CORDIS CORPORATION SI AVANTI+ 6F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION SI AVANTI+ 6F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504606X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information to include phone number: (b)(4).During use, the side port arm of the avanti sheath had disconnected from the sheath causing excess blood flow from sheath after insertion.No other information was provided.Given the age of the case no additional information was obtain.The device was not returned for analysis.A product history record (phr) review of lot 17485895 revealed no anomalies or non-conformance's during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿side port extension separated during use¿ could not be confirmed as the device was not returned for analysis.The exact cause of the issue experienced could not be determined.Based on the limited information available for review, it is not possible to determine what factors may have contributed to the separated side port.However, it could be related to handling factors.According to the instructions for use, which is not intended as a mitigation, ¿aspirate from the sideport extension to remove any potential air.After aspiration and flushing, consider establishing a heparinized solution or suitable isotonic solution via the sideport extension.The addition of a heparinized saline drip via the sideport can help in the prevention of thrombus formation¿.Neither the phr nor the information available for review suggest a design or manufacturing related cause for the issue experienced.Therefore, no corrective or preventative actions will be taken at this time.
 
Event or Problem Description
During use, the side port arm of the avanti sheath had disconnected from the sheath causing excess blood flow from sheath after insertion.No other information was provided.

Brand Name
SI AVANTI+ 6F STD W/GW NO OBT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
MDR Report Key8493366
Report Number9616099-2019-02837
Device Sequence Number1784098
Product Code DRE
UDI-Device Identifier10705032010054
UDI-Public10705032010054
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number504606X
Device Catalogue Number504606X
Device Lot Number17485895
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1